# SDR AALA201804069018

- Difficulty date: March 31, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE SEAT TRACK AT FRAMES 12 TO 14, Y765. REPAIRED THE SEAT TRACK IAW SRM 53-11-15-101.
